Isoperimetric inequalities based on integral norms of Ricci curvature
Colloque Paul Lévy sur les processus stochastiques, Astérisque, no. 157-158 (1988), pp. 191-216.
@incollection{AST_1988__157-158__191_0,
     author = {Gallot, Sylvestre},
     title = {Isoperimetric inequalities based on integral norms of {Ricci} curvature},
     booktitle = {Colloque Paul L\'evy sur les processus stochastiques},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {157-158},
     year = {1988},
     zbl = {0665.53041},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1988__157-158__191_0/}
}
TY  - CHAP
AU  - Gallot, Sylvestre
TI  - Isoperimetric inequalities based on integral norms of Ricci curvature
BT  - Colloque Paul Lévy sur les processus stochastiques
AU  - Collectif
T3  - Astérisque
PY  - 1988
DA  - 1988///
IS  - 157-158
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1988__157-158__191_0/
UR  - https://zbmath.org/?q=an%3A0665.53041
LA  - en
ID  - AST_1988__157-158__191_0
ER  - 
%0 Book Section
%A Gallot, Sylvestre
%T Isoperimetric inequalities based on integral norms of Ricci curvature
%B Colloque Paul Lévy sur les processus stochastiques
%A Collectif
%S Astérisque
%D 1988
%N 157-158
%I Société mathématique de France
%G en
%F AST_1988__157-158__191_0
Gallot, Sylvestre. Isoperimetric inequalities based on integral norms of Ricci curvature, in Colloque Paul Lévy sur les processus stochastiques, Astérisque, no. 157-158 (1988), pp. 191-216. http://archive.numdam.org/item/AST_1988__157-158__191_0/

[AU] T. Aubin. - Non linear analysis on manifolds. Monge-Ampère equations, Grundlehren, Springer, 1982. | Zbl

[AN] F. Almgren. - Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints, Mem. Am. Math. Soc. vol. 4, 165 (1976) | Zbl

[B-B] P. Bérard, G. Besson. - Number of bound states and estimates on some geometric invariants, Prépublication de l'Institut Fourier n° 78, Grenoble, 1987. | Zbl

[B-B-G] P. Bérard, G. Besson, S. Gallot. - Sur une inégalité isopérimétrique qui généralise celle de Paul Lévy-Gromov, Invent. Math., 80 (1985), 295-308. | DOI | EuDML | Zbl

[BD] P. Bérard. - Spectral Geometry : Direct and Inverse Problems, Lecture Notes in Math. Springer 1207, 1987. | Zbl

[BI] E. Bombieri. - Theory of Minimal Surfaces and a Counter-example to Bernstein Conjecture in High Dimension, Lecture Notes, Courant Institut, 1970.

[B-G] P. Bérard, S. Gallot. - Inégalités isopérimétriques pour l'équation de la chaleur et applications à l'estimation de quelques invariants géométriques, Séminaire Goulaouic-Meyer-Schwartz, Ecole Polytechnique, Palaiseau, 1983-84. | EuDML | Zbl

[B-K] P. Buser, H. Karcher. - Gromov's almost flat manifolds, Astérisque, 81 (1981),. | Zbl

[B-M] P. Bérard, D. Meyer. - Inégalités isopérimétriques et applications, Ann. Sci. École Norm. Sup., (1982),. | EuDML | Zbl

[BN] R. Bowen. - Unique ergodicity for horocycle foliations, Israel Journ. of Math., 26 (1977), 43-67. | DOI | Zbl

[BR] M. Berger. - Cours à l'Université d'Osaka (rédigé par T. Tsujishita), Public. of the Department of Math. of Osaka University, Toyonaka, (in Japanese), 1981.

[BU] P. Buser. - A Note on the Isoperimetric Constant, Ann. Scient. Éc. Norm. Sup. 15 (1982), 213-230. | DOI | EuDML | Zbl

[CH] S. Y. Cheng. - Eigenvalue comparison theorems and its geometric applications, Math. Z., 143 (1975), 289-297. | DOI | EuDML | Zbl

[C-L-Y] S. Y. Cheng, P. Li, S. T. Yau. - On the upper estimate of the heat kernel of a complete Riemannian manifold, Amer. J. Math., (1981), 1021-1063. | DOI | Zbl

[C-M-S] J. Cheeger, Muller, Schrader. - On the curvature of Piecewise Flat Spaces, Commun. Math. Phys, 92 (1984), 405-454. | DOI | Zbl

[CE] C. B. Croke. - Some isoperimetric inequalities and eigenvalues estimates, Ann. Sci. École Norm. Sup., 13 (1980), 419-435. | DOI | EuDML | Zbl

[C-G] J. Cheeger, M. Gromov. - Collapsing Riemannian manifolds with keeping their curvature bounded, preprint. | DOI | Zbl

[DY] H. Donnelly. - On the essential spectrum of a complete Riemannian manifold, Topology, 20 (1981), 1-14. | DOI | Zbl

[GT 1] S. Gallot. - Inégalités isopérimétriques sur les variétés compactes sans bord, (preprint 1981), partially published in the reference [BR] and afterwards in Proceedings of the Franco-Japanese seminar 1981 in Kyoto.

[GT 2] S. Gallot. - Inégalités isopérimétriques, courbure de Ricci et invariants géométriques, I, C. R. Acad. Sci. Sér. I Math., 296 (1983), 333-336. | Zbl

[GT 3] S. Gallot. - Inégalités isopérimétriques, courbure de Ricci et invariants géométriques, II, C. R. Acad. Sci. Sér. I Math., 296 (1983), 365-368. | Zbl

[GT 4] S. Gallot. - Théorèmes de comparaison entre variétés et entre spectres et applications, Actes du convegno-studio du C.N.R. (Rome 1986), soumis à Astérisque.

[GT 5] S. Gallot. - Invariants topologiques et spectraux bornés par une intégrale de courbure, in preparation.

[G-M 1] S. Gallot, D. Meyer. - Opérateur de courbure et laplacien des formes différentielles d'une variété riemannienne, J. Math. Pures Appl., 54 (1975), 259-284. | Zbl

[G-M 2] S. Gallot, D. Meyer. - D'un résultat hilbertien à un principe de comparaison entre spectres. Applications, Prépublication de l'Institut Fourier n° 82, Grenoble, 1987. | Zbl

[GV 1] M. Gromov. - Structures métriques pour les variétés riemanniennes, Textes Math. n° 1, Cedic-Nathan, 1981. | Zbl

[GV 2] M. Gromov. - Volume and bounded cohomology, Public. I.H.E.S., 56 (1982), 5-99. | EuDML | Zbl

[GV 3] M. Gromov. - Paul Levy's isoperimetric inequality, Prepublic. I.H.E.S., 1980.

[GV 4] M. Gromov. - Curvature and Betti numbers, Comment. Math. Helv., 56 (1981), 179-197. | DOI | EuDML | Zbl

[H-K] E. Heintze, H. Karcher. - A general comparison theorem with applications to volume estimates for submanifolds, Ann. Sci. École Norm. Sup., 11 (1978), 451-470. | DOI | EuDML | Zbl

[KR] H. Karcher. - Pinching implies strong pinching, Comment. Math. Helv., 46 (1971), 124. | DOI | EuDML | Zbl

[LI] P. Li. - On the Sobolev constant and the p-spectrum of a compact Riemannian manifold, Ann. Sci. École Norm. Sup., 13 (1980), 451-467. | DOI | EuDML | Zbl

[L-Y 1] P. Li, S. T. Yau. - Estimates of eigenvalues of a compact Riemannian manifold, Proc. Sympos. Pure Math., 36 (1980), 205-239. | DOI | Zbl

[L-Y 2] P. Li, S. T. Yau. - A new conformal invariant and its application to the Willmore conjecture and the first eigenvalue of compact surfaces, Invent. Math., 69 (1982), 269-291. | DOI | EuDML | Zbl

[L-Y 3] P. Li, S. T. Yau. - On the parabolic kernel of the Schrödinger operator, Acta Math., 156 (1986), 153-201. | DOI | Zbl

[MI] U. Massari. - Esistenza e Regolaritá delle Ipersuperfìci di Curvatura Media Assegnata in 𝐑 n , Arch. Rat. Mech. Anal., 55 (1974), 357-382. | DOI | Zbl

[MN] V. D. Milman. - Exposé au colloque Paul Lévy, à paraître dans Astérisque.

[MR] D. Meyer. - Un lemme de géométrie hilbertienne et des applications à la géométrie riemannienne, Comptes Rendus Acad. Sc. Paris, 295 (1982), 467-469. | Zbl

[PL] P. Lévy. - Problèmes concrets d'analyse fonctionnelle, Gauthier-Villars, Paris, 1951. | Zbl